# SDR HEEA087808

- Difficulty date: June 8, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 22,428 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A141
- Condition: Separated
- Location: Main Rotor
- Part time: 13,056 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER TRAILING EDGE FRETTING PAD IS SEPARATED. SENT FOR INSPECTION AND REPAIR.
